Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions | Subscribe | Contacts | Advertise | Login 
 
Search Article 
  
Advanced search 
  Users Online: 395 Home Print this page Email this page Small font sizeDefault font sizeIncrease font size  
LETTER TO THE EDITOR
Year : 2011  |  Volume : 15  |  Issue : 8  |  Page : 409

Inappropriate concomitant use of amlodipine and simvastatin: A report on its incidence in a primary care unit


Wiwanitkit House, Bangkhae, Bangkok, Thailand

Correspondence Address:
Somsri Wiwanitkit
Wiwanitkit House, Bangkhae, Bangkok 10160
Thailand
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2230-8210.86989

Rights and Permissions



[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1519    
    Printed48    
    Emailed0    
    PDF Downloaded428    
    Comments [Add]    
    Cited by others 2    

Recommend this journal